Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Complex scaling and the distribution of scattering poles
HTML articles powered by AMS MathViewer

by Johannes Sjöstrand and Maciej Zworski PDF
J. Amer. Math. Soc. 4 (1991), 729-769 Request permission
References
  • J. Aguilar and J. M. Combes, A class of analytic perturbations for one-body Schrödinger Hamiltonians, Comm. Math. Phys. 22 (1971), 269–279. MR 345551, DOI 10.1007/BF01877510
  • E. Balslev and J. M. Combes, Spectral properties of many-body Schrödinger operators with dilatation-analytic interactions, Comm. Math. Phys. 22 (1971), 280–294. MR 345552, DOI 10.1007/BF01877511
  • Yves Colin de Verdière, Pseudo-laplaciens. II, Ann. Inst. Fourier (Grenoble) 33 (1983), no. 2, 87–113 (French). MR 699488, DOI 10.5802/aif.917
  • I. C. Gohberg and M. G. Kreĭn, Introduction to the theory of linear nonselfadjoint operators, Translations of Mathematical Monographs, Vol. 18, American Mathematical Society, Providence, R.I., 1969. Translated from the Russian by A. Feinstein. MR 0246142, DOI 10.1090/mmono/018
  • Bernard Helffer and André Martinez, Comparaison entre les diverses notions de résonances, Helv. Phys. Acta 60 (1987), no. 8, 992–1003 (French). MR 929933
  • B. Helffer and J. Sjöstrand, Résonances en limite semi-classique, Bull. Soc. Math. France, mémoire no. 24/25 114 (1986). —, Analyse semi-classique pour l’équation de Harper, Bull. Soc. Math. France 116 (1988).
  • B. Helffer and J. Sjöstrand, On diamagnetism and de Haas-van Alphen effect, Ann. Inst. H. Poincaré Phys. Théor. 52 (1990), no. 4, 303–375 (English, with French summary). MR 1062904
  • Lars Hörmander, The analysis of linear partial differential operators. I, Grundlehren der mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 256, Springer-Verlag, Berlin, 1983. Distribution theory and Fourier analysis. MR 717035, DOI 10.1007/978-3-642-96750-4
  • W. Hunziker, Distortion analyticity and molecular resonance curves, Ann. Inst. H. Poincaré Phys. Théor. 45 (1986), no. 4, 339–358 (English, with French summary). MR 880742
  • Ahmed Intissar, A polynomial bound on the number of the scattering poles for a potential in even-dimensional spaces $\textbf {R}^n$, Comm. Partial Differential Equations 11 (1986), no. 4, 367–396. MR 829322, DOI 10.1080/03605308608820428
  • Ahmed Intissar, A polynomial bound on the number of the scattering poles for a potential in even-dimensional spaces $\textbf {R}^n$, Comm. Partial Differential Equations 11 (1986), no. 4, 367–396. MR 829322, DOI 10.1080/03605308608820428
  • Peter D. Lax and Ralph S. Phillips, Scattering theory, Pure and Applied Mathematics, Vol. 26, Academic Press, New York-London, 1967. MR 0217440
  • Gilles Lebeau, Fonctions harmoniques et spectre singulier, Ann. Sci. École Norm. Sup. (4) 13 (1980), no. 2, 269–291 (French). MR 584087, DOI 10.24033/asens.1382
  • André Martinez, Prolongement des solutions holomorphes de problèmes aux limites, Ann. Inst. Fourier (Grenoble) 35 (1985), no. 1, 93–116 (French). MR 781780, DOI 10.5802/aif.1000
  • Anders Melin, Trace distributions associated to the Schrödinger operator, J. Anal. Math. 59 (1992), 133–160. Festschrift on the occasion of the 70th birthday of Shmuel Agmon. MR 1226956, DOI 10.1007/BF02790222
  • Richard Melrose, Scattering theory and the trace of the wave group, J. Functional Analysis 45 (1982), no. 1, 29–40. MR 645644, DOI 10.1016/0022-1236(82)90003-9
  • —, Polynomial bounds on the number of scattering poles, J. Funct. Anal. 53 (1983), 287-303. —, Growth estimates for the poles in potential scattering, unpublished, 1984. —, Polynomial bounds on the distribution of poles in scattering by an obstacle, Journées “Equations aux Dérivées Partielle,” Saint-Jean-de Montes, 1984.
  • Richard B. Melrose, Weyl asymptotics for the phase in obstacle scattering, Comm. Partial Differential Equations 13 (1988), no. 11, 1431–1439. MR 956828, DOI 10.1080/03605308808820582
  • W. Müller, Spectral geometry and scattering theory for certain complete surfaces of finite volume, preprint.
  • Johannes Sjöstrand, Geometric bounds on the density of resonances for semiclassical problems, Duke Math. J. 60 (1990), no. 1, 1–57. MR 1047116, DOI 10.1215/S0012-7094-90-06001-6
  • —, Estimates on the number of resonances for semi-classical Schrödinger operators, (Proc. VIII Latin American School of Mathematics, 1986) Lecture Notes in Math., vol. 1324, Springer-Verlag, Berlin-New York, 1988, pp. 286-292.
  • B. R. Vaĭnberg, Asymptotic methods in equations of mathematical physics, Gordon & Breach Science Publishers, New York, 1989. Translated from the Russian by E. Primrose. MR 1054376
  • Georgi Vodev, Sharp polynomial bounds on the number of scattering poles for metric perturbations of the Laplacian in $\textbf {R}^n$, Math. Ann. 291 (1991), no. 1, 39–49. MR 1125006, DOI 10.1007/BF01445189
  • Maciej Zworski, Distribution of poles for scattering on the real line, J. Funct. Anal. 73 (1987), no. 2, 277–296. MR 899652, DOI 10.1016/0022-1236(87)90069-3
  • Maciej Zworski, Sharp polynomial bounds on the number of scattering poles of radial potentials, J. Funct. Anal. 82 (1989), no. 2, 370–403. MR 987299, DOI 10.1016/0022-1236(89)90076-1
  • Maciej Zworski, Sharp polynomial bounds on the number of scattering poles, Duke Math. J. 59 (1989), no. 2, 311–323. MR 1016891, DOI 10.1215/S0012-7094-89-05913-9
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 35P25, 35B20, 58G25
  • Retrieve articles in all journals with MSC: 35P25, 35B20, 58G25
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 4 (1991), 729-769
  • MSC: Primary 35P25; Secondary 35B20, 58G25
  • DOI: https://doi.org/10.1090/S0894-0347-1991-1115789-9
  • MathSciNet review: 1115789